# SDR IPXA2M75205

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  FUSELAGE DENT BS 879,  11.5 INCHES FWD OF LOWER CARGO DOOR.  LONGERON 41.5.   ACCOMPLISHED EA 011-5330-01-A4205 I/R, EO MD11-5330-48480-A.
